# SDR USAA001629

- Difficulty date: September 29, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1.5 INCH, FORWARD SERVICE DOOR Z-ANGLE STATION 296.5, WL 208.  FABRICATED NEW ANGLE PER DWG 65-45807.  (M)
